1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

Too much HC or DHEA while CT'ing

Discussion in 'Ask Jack' started by vkiernan, Apr 19, 2012.

  1. vkiernan

    vkiernan Silver

    Dr. K.,



    As you know I am on Bio-HC 32.5 (12.5 7 am, 12.5 11 am & 7.5 3pm) & DHEA 25mg in the am for adrenal fatigue. I have been feeling wired and tired and not sleeping well lately; although, I do have better energy at work which is great. I have been trying to play with the doses to see if I can find a sweet spot and no luck so far. I am also having headaches again which I haven't had in a long while.



    My question is: Since CT'ing is supposed to raise aMSH and ACTH which helps the adrenals, could I be taking too much HC because I'm CT'ing and maybe should really back down the dosage?



    My doc can't help me with this as she knows nothing about CT and it's benefits and doesn't appear to want to.



    Thanks so much!
     
  2. Jack Kruse

    Jack Kruse Administrator

    As CT takes effect you should see a gradual need for drugs......but in your case it will take a while.....because you are a toxin depot based upon your E2 levels you shared long ago
     

Share This Page